Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Had wreck and have pain right side. Taking tramadol and levbid. HAving bowel stop. What can be done?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1986
Answered : 458 Questions
had car wreck on monday Pain in right side pain meds does not help I have bowel stop in the pass but did experience this kind of pain Taking tramadol 100 mg every six hour and levbid for ibs
Posted Fri, 21 Jun 2013 in General Health
Answered by Dr. Nirmala P 2 hours later
Thanks for asking in Healthcare Magic.

Your symptoms are suggestive of blunt trauma. Majority of vehicle accidents result in blunt trauma. Depending on the severity of force it can result in contusions or severe injury to XXXXXXX organs like liver and small intestine. Absence of external injury or visible wound does not exclude the possibility of XXXXXXX injury or complications.

After any accident, shock and generalized myalgia is common. Tramadol is very effective for muscle pain (myalgia) but not so effective for pain originating from bones or due to injury to abdominal organs and lungs. Also Tramadol can cause constipation and is not generally indicated in people with IBS.

Since the pain is not controlled by Tramadol, you should consult a general surgeon as it is imperative that the source of pain and the underlying cause needs to be identified for further management. X-Ray and CT scan will help in finding out the site of maximum pain and the reason behind it.

I hope this helps. Please address to me if you have any further concerns.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor